Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 82, NWS Green Bay, WI

July 23, 2005Shawano County, Waupaca County, Waushara County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 23, 2005, 1:54 PM CDT for Shawano County, Waupaca County, Waushara County, Wisconsin. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2005, 1:54 PM CDT (18:54 UTC)
Expired
Jul 23, 2005, 2:45 PM CDT
In force
51 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

Counties Shawano County, WI, Waupaca County, WI, Waushara County, WI

The radar

The Green Bay radar (KGRB), 68 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 2:20 PM CDTTSTM WND DMGWaupaca, WISOME TREES DOWN ACROSS ROADS IN THE CITY.
Jul 23, 2:28 PM CDTTSTM WND DMGWeyauwega, WISOME TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 12:50 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1843 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 231855
SVRGRB
WIC115-135-137-231945-
/O.NEW.KGRB.SV.W.0082.050723T1854Z-050723T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
154 PM CDT SAT JUL 23 2005

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAUSHARA COUNTY IN CENTRAL WISCONSIN
  SHAWANO COUNTY IN NORTHEAST WISCONSIN
  THIS INCLUDES THE CITY OF SHAWANO
  WAUPACA COUNTY IN NORTHEAST WISCONSIN
  THIS INCLUDES THE CITY OF WAUPACA

* UNTIL 245 PM CDT

* AT 149 PM CDT...DOPPLER RADAR AND SPOTTER REPORTS INDICATED A 
LINE   OF SEVERE THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN   
EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED EXTENDING FROM 10   
MILES EAST OF WAUSAU TO 14 MILES NORTHEAST OF STEVENS POINT TO 17   
MILES NORTHWEST OF WAUTOMA TO 22 MILES SOUTH OF WISCONSIN RAPIDS TO  
35 MILES SOUTH OF WISCONSIN RAPIDS...AND MOVING EAST AT 55 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WITTENBERG BY 200 PM...
  WAUPACA BY 210 PM...
  FREMONT AND CLINTONVILLE BY 220 PM...

THIS STORM HAS PRODUCED DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL AND
MAY DO SO AGAIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 4424 8949 4424 8922 4503 8920 4503 8899
      4494 8897 4493 8874 4485 8872 4484 8825
      4463 8824 4458 8874 4426 8874 4424 8889
      4405 8889 4407 8949 4407 8949

$$

RDM
3 follow-up statements
000 
WWUS53 KGRB 231922
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
219 PM CDT SAT JUL 23 2005

WIC115-135-137-231945-
/O.CON.KGRB.SV.W.0082.000000T0000Z-050723T1945Z/
SHAWANO WI-WAUPACA WI-WAUSHARA WI-
219 PM CDT SAT JUL 23 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 245 PM CDT FOR
WAUSHARA...WAUPACA AND SHAWANO COUNTIES...

AT 215 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TILLEDA
TO WAUTOMA TO 12 MILES EAST OF SUGAR BUSH...OR ALONG A LINE EXTENDING
FROM 16 MILES WEST OF SHAWANO TO WAUTOMA TO 12 MILES NORTHWEST OF
APPLETON...MOVING EAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WEST BLOOMFIELD AND RED GRANITE AROUND 225 PM.
  NEW LONDON AND FREMONT AROUND 230 PM
  BORTH AROUND 235 PM

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4424 8949 4424 8922 4503 8920 4503 8899
      4494 8897 4493 8874 4485 8872 4484 8825
      4463 8824 4458 8874 4426 8874 4424 8889
      4399 8891 4400 8949 4407 8949

$$

ECKBERG
000 
WWUS53 KGRB 231930
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
229 PM CDT SAT JUL 23 2005

WIC115-231939-
/O.CAN.KGRB.SV.W.0082.000000T0000Z-050723T1945Z/
SHAWANO WI-
229 PM CDT SAT JUL 23 2005

...THE SEVERE THUNDERSTORM WARNING FOR SHAWANO COUNTY IS CANCELLED...

THE THUNDERSTORMS HAVE WEAKENED ARE NO LONGER SEVERE. GUSTY WINDS
AND HEAVY RAIN WILL CONTINUE ACROSS SHAWANO COUNTY THROUGH 3 PM.

LAT...LON 4424 8949 4424 8922 4450 8904 4457 8891
      4458 8874 4426 8874 4424 8889 4399 8891
      4400 8949 4407 8949

$$

WIC135-137-231945-
/O.CON.KGRB.SV.W.0082.000000T0000Z-050723T1945Z/
WAUPACA WI-WAUSHARA WI-
229 PM CDT SAT JUL 23 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 245 PM CDT FOR
WAUSHARA AND WAUPACA COUNTIES...

AT 223 PM...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF 
PRODUCING DAMAGING WINDS TO 60 MPH.  THESE STORMS WERE LOCATED ALONG 
A LINE EXTENDING FROM SYMCO TO SPRING LAKE TO 20 MILES SOUTHEAST OF 
NEW LONDON...OR ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF 
WAUPACA TO 10 MILES SOUTHEAST OF WAUTOMA TO 7 MILES SOUTHWEST OF 
APPLETON...MOVING EAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BORTH AND NEW LONDON BY 235 PM...

LAT...LON 4424 8949 4424 8922 4450 8904 4457 8891
      4458 8874 4426 8874 4424 8889 4399 8891
      4400 8949 4407 8949

$$

ECKBERG
000 
WWUS53 KGRB 231944
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
243 PM CDT SAT JUL 23 2005

WIC135-137-231953-
/O.EXP.KGRB.SV.W.0082.000000T0000Z-050723T1945Z/
WAUPACA WI-WAUSHARA WI-
243 PM CDT SAT JUL 23 2005

...THE SEVERE THUNDERSTORM WARNING FOR WAUSHARA AND WAUPACA COUNTIES
EXPIRES AT 245 PM CDT...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A 
SIGNIFICANT THREAT. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS
WAUPACA AND WAUSHARA COUNTIES THROUGH 315 PM. GUSTY WINDS TO 35 MPH
AND BRIEF HEAVY RAIN ARE STILL POSSIBLE WITH THE STRONGER STORMS. 

LAT...LON 4424 8949 4424 8922 4450 8904 4457 8891
      4458 8874 4426 8874 4424 8889 4399 8891
      4400 8949 4407 8949

$$
ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 4:00 AM CDT, 9 hours 54 minutes earlier.

Area forecast discussion, Jul 23, 4:00 AM CDT, 9 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
400 AM CDT SAT JUL 23 2005

.SHORT TERM...PCPN COVERAGE THE MAIN CHALLENGE TODAY AND TONIGHT.  MAIN
FEATURE FOR LATER TODAY WILL BE THE S/W WHICH IS PROGGED BY ALL MODELS
TO REACH NORTHWEST WISCONSOIN LATER TODAY BEFORE TRACKING OVER NORTHERN
WISCONSIN TONIGHT.  BEST HEIGHT FALLS THIS EVENING COINCIDE WITH STRONG
ISENT LIFT WITH THE WAA AS PW VALUES CLIMB TO AROUND 2.00 INCHES.
MODELS DO DIFFER ON POSITION OF THE SURFACE WARM FRONT TODAY INTO
TONIGHT.  THE GFS IS SLOWER WITH THE NWD MOVEMENT...SURFACE BASE
STABILITY PARAMETERS NOT IMMPRESSIVE WITH CONVECTION LIKELY TO BE THE
ELEVATED VARIETY.  REGARDLESS WHICH MODEL IS CORRECT...SINCE NORTHERN
WISCONSIN WILL BE ABLE TO STAY NORTH OF THE WARMFRONT FOR A LONGER
DURATION...BETTER OPPORTUNITY FOR SATURATING THE AIRMASS AND THEREFORE
WILL INCREASE POPS TO LIKELY CAT FOR MOST OF THE CWA FOR TNT.
ACKNOWLEDGE THAT CAP EDGE MAY SHIFT INTO AT LEAST CENTRAL WISCONSIN BY
THIS EVENING...WHICH COULD LIMIT COVERAGE AND DEVELOPMENT OF PCPN IN
THAT REGION AND MAIN AREA OF THE PCPN WILL BE OVER FAR NORTHERN
WISCONSIN INTO THE UP.  IF THE NAMS SOLUTION IS CORRECT WITH RESPECT TO
THE SURFACE FRONT...SEVERE THREAT INCREASES DUE TO THE AVAILABLE
INSTABILITY.

WILL CONTINUE THE DRY FORECAST FOR SUNDAY AS UPPER HEIGHTS BUILD.
GFS GUID MAX TEMPS QUITE COOLER THAN NAM AND ETA FOR THIS AFTERNOON DUE
TO SLOWER MOVEMENT OF THE WARMFRONT AND PCPN ARRIVING EARLIER.  WILL
LOWER CURRENT LEVELS A FEW DEGREES DUE TO CURRENT TRENDS AND CLOUD
COVER.  FORECAST TEMP AND DEWPOINTS FOR SUNDAY PRODUCE HEAT INDICES JUST
BELOW CRITERIA FOR SUNDAY...BUT WILL INCLUDE RANGE IN THE FORECAST.

.LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY. FORECAST CHALLENGES
DURING THIS PERIOD ARE MAINLY PRECIPITATION CHANCES AND LOCATION OF A
SURFACE BOUNDARY. 00Z/23RD NAM/GFS BOTH BRING QPF INTO AT LEAST THE
SOUTHERN PART OF THE FORECAST AREA ON SUNDAY NIGHT DUE TO A FRONTAL
BOUNDARY NEAR THE WI/IL BORDER AND SOME SHORT WAVE ENERGY MOVING ACROSS
THE REGION IN RELATIVELY FLAT 500 MB FLOW. BEST CHANCE OF PRECIPITATION
WILL BE IN THE SOUTHERN PART OF THE FORECAST AFTER 06Z MONDAY SO HAVE
ADDED CHANCE POPS TO THAT PERIOD. HPC PREFERS GFS FOR THIS PART OF THE
COUNTRY DURING THE EARLY PERIODS...SO HAVE KEPT WITH IT THROUGH
SATURDAY. GFS HAS HIGH PRESSURE BUILDING INTO THE STATE ON TUESDAY SO
CHANCE OF PRECIPITATION SHOULD COME TO AN END FROM NORTHWEST TO
SOUTHEAST...WITH NOTHING LEFT IN THE FORECAST AREA BY TUESDAY NIGHT. HPC
SURFACE SYSTEMS BASED ON 00Z/22ND MODELS HAS A CHANCE OF PCPN MOVING
INTO THE AREA AS A COLD FRONT SINKS SOUTH INTO WISCONSIN. BUT 00Z/23RD
GFS KEEPS THE FRONT NORTH OF THE STATE AND I HAVE THEREFORE GONE WITH A
DRY FORECAST FOR THE REST OF THE PERIOD.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

TDH
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jul 23, 11:45 AM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1145 AM CDT SAT JUL 23 2005

LMZ521-522-541>543-564-WIZ005-010>013-018>022-030-031-035>040-045-
048>050-073-074-241645-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1145 AM CDT SAT JUL 23 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK SEVERE THUNDERSTORMS OVER THE WESTERN PORTION
OF THE FORECAST AREA THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS OVER THE NORTHEAST AND LAKESHORE AREAS TONIGHT.

A LARGE THUNDERSTORM COMPLEX WILL MOVE SOUTHEAST JUST NORTH OF A WARM
FRONT MOVING NORTH INTO WISCONSIN THIS AFTERNOON.  AT THIS TIME...IT
APPEARS THAT THE BEST CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON
WILL BE GENERALLY SOUTH OF A LINE EXTENDING FROM GREEN BAY TO
RHINELANDER. THE PRIMARY THREAT WITH THESE THUNDERSTORMS WILL BE
DAMAGING STRAIGHT LINE WINDS.

AS THE WARM FROM CONTINUES TO MOVE NORTHWARD THIS EVENING AND TONIGHT...
MORE SHOWER AND THUNDERSTORMS ARE POSSIBLE OVER THE REMAINDER OF THE
FORECAST AREA.  SOME OF THESE STORMS MAY ALSO BE SEVERE WITH THE PRIMARY
THREAT BEING DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HOT AND HUMID AIR MASS WILL SPREAD INTO WISCONSIN ON SUNDAY. THE
COMBINATION OF AFTERNOON TEMPERATURES CLIMBING INTO THE 90 TO 95
RANGE...AND DEWPOINTS NEAR 70...WILL RESULT IN HEAT INDICES APPROACHING
100 DEGREES OVER PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN BY SUNDAY
AFTERNOON.

THERE IS A CHANCE OF MORE THUNDERSTORMS LATE SUNDAY NIGHT INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT.

EB
WEATHER.GOV/GREENBAY

In the hours before

Special weather statement, Jul 23, 1:05 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
105 PM CDT SAT JUL 23 2005

WIZ018>021-030-031-035>039-045-048-049-074-232200-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-
INCLUDING TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS
POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH AND CHILTON
105 PM CDT SAT JUL 23 2005

SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 6 PM CDT FOR THE
FOLLOWING COUNTIES...

BROWN
CALUMET
LINCOLN
LANGLADE
MARATHON
MENOMINEE
OCONTO
OUTAGAMIE
PORTAGE
SHAWANO
WAUPACA
WAUSHARA
WINNEBAGO
WOOD

ECKBERG

ECKBERG
WEATHER.GOV/GREENBAY
Local storm report, Jul 23, 1:30 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
130 PM CDT SAT JUL 23 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     MARSHFIELD              44.66N 90.16W
07/23/2005                   WOOD               WI   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ON HIGHWAY 13 IN MARSHFIELD.

&&

EB
Local storm report, Jul 23, 1:34 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
134 PM CDT SAT JUL 23 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     TSTM WND GST     MARSHFIELD              44.66N 90.16W
07/23/2005  71 MPH           WOOD               WI   ASOS

&&

EB
Local storm report, Jul 23, 1:41 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
141 PM CDT SAT JUL 23 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     2 SW STRATFORD          44.77N 90.11W
07/23/2005                   MARATHON           WI   LAW ENFORCEMENT

            FEW TREES DOWN BETWEEN MARSHFIELD AND STRATFORD

&&

EB
Local storm report, Jul 23, 1:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
154 PM CDT SAT JUL 23 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     TSTM WND DMG     1 E STEVENS POINT       44.51N 89.54W
07/23/2005                   PORTAGE            WI   TRAINED SPOTTER

            8 TO 10 INCH TREE BRANCHES DOWN

&&

EB

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 1:01 PM CDTSevere Thunderstorm WarningGRBMarathon, Wood47 min
Jul 23, 1:26 PM CDTSevere Thunderstorm WarningGRBPortage49 min
Jul 23, 1:42 PM CDTSevere Thunderstorm WarningGRBMarathon25 min
Jul 23, 2:23 PM CDTSevere Thunderstorm WarningGRBOutagamie, Winnebago37 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.